# SDR K11A2008102291501

- Difficulty date: October 17, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 59,767 hours, 73,330 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal Block
- Part number: MS2721243
- Condition: Broken
- Location: Electrical Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TERMINAL BLOCK AT STA FS 146 FLOORBEAM BROKE, AFTER INVESTIGATION FOUND 2 WIRES DAMAGED.  REPLACED WIRE FROM TERMINAL NR 1 TO THE T1 POSITION ON THE LEFT APU BUSS RELAY.  ALSO REPLACED TERMINAL END ON THE SECOND ATTACHING IN THE NR 1 POSITION OF THE TERMINAL BLOCK.
